Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Lung infection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Lung and Chest disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 661 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi doc can the high amount of pleural effusions say 1.2 ltrs from bilateral cavity can decrease the blood presssure
Doctor :   ya
User :   my fader is sfrn from lung infection post cabg
Doctor :   the reason is the systemic fluid is drained into lungs so the bp decre
User :   he was put ict in right lung which drained 800 ml and left drained 400 ml
Doctor :   k
User :   BP dipped and he is currently on Norad 1.5 mcg
Doctor :   but it will return to normal in mean time
User :   BP dipped just after ICT
Doctor :   k
Doctor :   no safety precautions taken
User :   at abt 3 pm y'day, would it return to normal or there might be some other cause
User :   dont know I m not a doc...it was done in ICU
Doctor :   there can be some other cause say infections or breating problems
Doctor :   etc
User :   he has pseudomonas in blood since 14th april and is on colastine, to which it is sensitive
Doctor :   k
Doctor :   may be septicemia
User :   docs are not revealing the reasons for dip in bp...psble they dont know
Doctor :   may be it is difficult to evaluate the cause
User :   but r t chances that it is due to large amount of effusions
Doctor :   what investigations have been done?

Doctor :   when fluid is drained a once the circulating fluid decrea so is the dip in bp
Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Please co operate.



Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Please co operate.



Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor